# SDR SWAA2014032626521

- Difficulty date: March 22, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N916WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36623
- Aircraft time: 21,446 hours, 12,807 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER STATION 129.5 RIB VERTICAL STIFFENER CRACKED AT AFT OF FRONT SPAR.  REPAIRED STIFFENER IAW SRM.
